# SDR 00FDEA00622

- Difficulty date: September 4, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- Aircraft time: 61,510 hours, 18,169 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 806125
- Part serial: 752
- Condition: Malfunctioned
- Location: Avionics Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT RAISING LAND GEAR, LIGHT ON PILOTS LAND GEAR LIGHT PANEL REMAINED ILLUM.  TROUBLESHOOTING PER TAFI 32-30-00 FAULT CODE AF, NO FAULT FOUND.  PRECAUTIONARY REMOVED AND REPLACED PROXIMITY ELECTRONICS UNIT PER DC 10-30 MM 32-61-01-2.  OK FOR SERVICE.
